# SDR UPS02438377

- Difficulty date: May 22, 2002
- Submitted: May 28, 2002
- Operation: Air carrier
- Aircraft: N526UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21937
- Engine: Pwa JT9D7Q
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: JT9D7Q
- Part serial: 702097
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, E
- Precautionary procedure: E, A

## Discrepancy

INSPECTION TYPE:N/A ATB NR 2 ENG OVERTEMP, VIBRATION (IFSD) CREW DECLARED EMERGENCY.  REMOVED AND REPLACED NR 2 ENGINE IAW TC NO 5000 LEAK AND OPS CHECK NORMAL.
